# SDR HYIA20150311001

- Difficulty date: March 6, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N510BN
- Make and model: Bnorm BN2B20
- Aircraft serial: 2239
- Aircraft time: 16,500 hours, 22,514 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Condition: Burned Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

PILOT REPORTED STRONG ODOR IN COCKPIT, POSSIBLY ELEC, INFLIGHT.  PERFORMED VISUAL INSP ON ALL ACFT SYS & FOUND THE VENTILATION BLOWER BURNT OUT.  THE ITEM WAS PLACED ON MEL..  PERFORMED A FULL POWER RUN UP WITH NO DISCREPANCIES NOTED.  ITEM PLACED ON MEL UNTIL PARTS ARRIVE TO ADDRESS ISSUE.
